Posted by: Worried | 2011-10-23


Hi Doc

I have been on the Evra patch for 3 weeks now, but on my 3rd week, I have bleeding. Its not like period bleeding where there''s a flow but when I wipe sometimes there''s very light blood on the toilet paper. Its been like this for 2 or 3 days now. Is this normal? Or should I worry? Is this contraceptive not working for me? I''m freaking out!


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

It is possible that the contraceptive is not working for you and I suggest that you change to an oral contraceptive. Consult your doctor for an alternative form of contraceptive.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: worried | 2011-10-24

Hi Doc

Popped in at the doc 2day as the bleeding got worse. still no flow but more blood when i wipe. She noticed my patch came loose a bit &  told me to change it.

Could this be why my period has come as this patch has been " loose"  since last week. I am also experiencing cramps like period cramps.

She also said if the bleeding continues the patch is not strong enough for me.could this be? she toldme to reaaply the new one in my inner arm


Reply to worried

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.